# SDR MFGA2019021700213

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N402GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK380
- Aircraft time: 7,548 hours, 6,657 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 45A3851141
- Part serial: 3085
- Condition: Sluggish
- Location: Uplock
- Part time: 7,548 hours, 6,657 cycles
- Component: Landing Gear, Raythn
- Component part number: 1288200287
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LAND THE NOSE LANDING GEAR DID NOT COME DOWN. CREW MANUALLY EXTENDED GEAR AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED NUMEROUS GEAR SWINGS WITHOUT FAULT. THE HYDRAULIC LINE TO THE NOSE GEAR UPLOCK ACTUATOR WAS BLED AND THE AIRCRAFT RETURNED TO SERVICE.
